An Upper Bound for the Number of Singularities on a Projective Hypersurface

Bruce, J.W. (1981) An Upper Bound for the Number of Singularities on a Projective Hypersurface. Bulletin of the London Mathematical Society, 13 (1). pp. 47-50. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/13.1.47

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 05 Jan 2011 15:55
URI: http://repository.edgehill.ac.uk/id/eprint/2137

Archive staff only

Item control page Item control page